# SDR YENA201704100267

- Difficulty date: April 10, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 31,393 hours, 19,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISCOVERED ON CABIN SEAT TRACK CORR FR17 +5" RBLK 10.5"; C/W EC E17-204-01. EC E17-204-01, FUSELAGE/FWD FUSELAGE/SEAT TRACK AT FR17 RBL 10-CORROSION DAMAGE/PERMANENT REPAIR.
